Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Real closures of semilocal rings, and extension of real places


Author: Manfred Knebusch
Journal: Bull. Amer. Math. Soc. 79 (1973), 78-81
MSC (1970): Primary 13B05, 12J20; Secondary 15A63
MathSciNet review: 0354626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13B05, 12J20, 15A63

Retrieve articles in all journals with MSC (1970): 13B05, 12J20, 15A63


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13100-3